An Approach to the Theory of Lebesgue-Bochner Measurable Functions and to the Theory of Measure.
Mathematische Annalen, Tome 164 (1966), pp. 251-269
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1966__164_161402,
author = {W.M. BOGDANOWICZ},
title = {An {Approach} to the {Theory} of {Lebesgue-Bochner} {Measurable} {Functions} and to the {Theory} of {Measure.}},
journal = {Mathematische Annalen},
pages = {251--269},
year = {1966},
volume = {164},
zbl = {0147.34001},
url = {http://geodesic.mathdoc.fr/item/MAN_1966__164_161402/}
}
W.M. BOGDANOWICZ. An Approach to the Theory of Lebesgue-Bochner Measurable Functions and to the Theory of Measure.. Mathematische Annalen, Tome 164 (1966), pp. 251-269. http://geodesic.mathdoc.fr/item/MAN_1966__164_161402/